# SDR 9JLA2021052510313

- Difficulty date: May 17, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N44CD
- Make and model: Cessna 560XL
- Aircraft serial: 5605624
- Aircraft time: 5,381 hours, 4,598 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 414F
- Condition: Defective
- Location: Cabin Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THE ENVIRONMENTAL CONTROLLER WOULD NOT WORK IN AUTO MODE. THE MAINTENANCE TEAM TROUBLESHOT AND DETERMINED THE CABIN TEMP SENSOR FAN WAS DEFECTIVE. A NEW CONDITION FAN WAS INSTALLED. FUNCTIONAL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
